HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.28 (2015) >

 
Title :The Künneth theorem and the universal coefficient theorem in equivariant K-theory and KK-theory for C^*-algebras : a local study
Authors :Sudo, Takahiro
Issue Date :28-Dec-2015
Abstract :We review and study the Künneth theorem (KT) and the universal coefficient theorem (UCT) in equivariant K-theory and KK-theory for C^* -algebras, obtained by Rosenberg and Schochet.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/43561
Citation :Ryukyu mathematical journal Vol.28 p.1 -107
Appears in Collections:Vol.28 (2015)

Files in This Item:

File Description SizeFormat
Vol28p001.pdf31521KbAdobe PDFView/Open